# SDR DLM88000877

- Difficulty date: May 3, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 24,234 hours, 19,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 833605MODA
- Part serial: 788
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHTS REMAINED ON AFTER GEAR RETRACTION.  AFTER CHECK LIST ACCOMPLISHED UNSAFE LIGHTS REMAINED ON, ALL OTHER SYSTEMS NORMAL.  PSEU NO FAULTS, GEAR POSITION SENSORS CHECK GOOD.  CHECKED GEAR HANDLE SWITCH, ALT GEAR HANDLE SWITCH, ALL CHECKED GOOD.  REPLACED PSEU PRECAUTIONARY, JACKED AIRCRAFT, ALL LANDING GEAR INDICATIONS CHECKED NORMAL ON GEAR SWING.
